# SDR DLL14991097

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503140
- Condition: Corroded
- Location: Bs 798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AREAS OF CORROSION BETWEEN FS 789 AND 809 AND BETWEEN STRINGERS 33 AND 35.  THE CORROSION  WAS REMOVED WITH TWO CUTOUTS IN THE SKIN.  THE CUTOUTS WERE REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER AND TRIPLER INSTALLED PER ER/A 367367-14, REV A.
